Repositorio de producción científica de la Universidad de Sevilla

Factorization method for difference equations of hypergeometric type on nonuniform lattices

 

Advanced Search
 
Opened Access Factorization method for difference equations of hypergeometric type on nonuniform lattices
Cites

Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
Costas Santos, Roberto Santiago
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2001-06-29
Published in: Journal of Physics A: Mathematical and General, 34 (27), 5551-5569.
Document type: Article
Abstract: We study the factorization of the hypergeometric-type difference equation of Nikiforov and Uvarov on nonuniform lattices. An explicit form of the raising and lowering operators is derived and some relevant examples are given.
Cite: Álvarez Nodarse, R. y Costas Santos, R.S. (2001). Factorization method for difference equations of hypergeometric type on nonuniform lattices. Journal of Physics A: Mathematical and General, 34 (27), 5551-5569.
Size: 195.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/43838

DOI: 10.1088/0305-4470/34/27/306

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)